# SDR USAA2009101392765

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,426 hours, 15,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 654 - PHX - EMERGENCY EGRESS SYSTEM - INFLIGHT CABIN DOOR 2R HANDLE WILL NOT STAY FLUSH.  CABIN PRESSURE LIGHT FLASHES IN WINDOW & SLIDE SHOWS INTERMITTENTLY DISARMED ON ECAM.  MAINTENANCE ADJUSTED FITTINGS ON 2R GIRT BAR.  PRESSURIZED AIRCRAFT - NORMAL.
